| Model Number |
40000-07T |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris texium secondary set had components separate.The following information was provided by the initial reporter: "it was reported that the tubing came apart below the drip chamber".
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.The customer complaint of separation at the drip chamber could not be verified due to the product not being returned for failure investigation.A device history record review for model 40000-07t lot number 20095694 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of separation other component - no leak with lot #20095694 regarding item #40000-07t.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 12/09/2021.H.6.Investigation: the customer reported a separation at the drip chamber and returned one used sample of material #40000-07t.The sample was clearly separated at the drip chamber, and the complaint is verified.This has been a recurring issue for the failure mode and material, and manufacturing is aware of the problem.The root cause is known to be during the assembly process with the solvent applicator and a project, capa#3974230, has been funded to address the issue.A device history record review for model 40000-07t lot number 20095694 was performed.The search showed that a total of (b)(4) in 1 lot number was built on (b)(6) 2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.